Alert archive / New Mexico / Wind Advisories in 2009
Wind Advisory 39, NWS Albuquerque, NM
NWS Albuquerque, NM issued this wind advisory at Nov 13, 2009, 4:02 AM MST. It took effect at Nov 13, 2009, 5:00 AM MST. It was in force for 11 hr.
The area
The counties it named.
The facts
- Issued
- Nov 13, 2009, 4:02 AM MST (11:02 UTC)
- In effect from
- Nov 13, 2009, 5:00 AM MST
- Expired
- Nov 13, 2009, 3:37 PM MST
- In force
- 11 hr
- Issued by
- NWS Albuquerque, NM
The text
As transmitted, in the capitals the NWS used until 2016.
000 WWUS75 KABQ 131102 NPWABQ URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE ALBUQUERQUE NM 402 AM MST FRI NOV 13 2009 ...STRONG WINDS ALONG AND EAST OF THE CENTRAL MOUNTAIN CHAIN TODAY... .A STRENGHTENING SOUTHWEST FLOW ALOFT NEAR AND ABOVE RIDGETOP LEVEL COMBINED WITH A DEEPENING AREA OF SURFACE LOW PRESSURE EAST OF TRINIDAD COLORADO WILL RESULT IN WIDESPREAD WINDY CONDITIONS TODAY THROUGH EARLY EVENING FOR AREAS ALONG AND EAST OF THE CENTRAL MOUNTAIN CHAIN. THE STRONGEST WINDS WILL IMPACT THE IMMEDIATE EAST SLOPES...AS WELL AS THE CENTRAL HIGHLANDS AND HIGH PLAINS OF EAST CENTRAL NEW MEXICO . NMZ515-522-523-526>529-131915- /O.NEW.KABQ.WI.Y.0039.091113T1200Z-091114T0100Z/ EAST SLOPES SANGRE DE CRISTO MOUNTAINS-ESTANCIA VALLEY- CENTRAL HIGHLANDS-SOUTH CENTRAL MOUNTAINS- RATON RIDGE/JOHNSON MESA-FAR NORTHEAST HIGHLANDS- NORTHEAST HIGHLANDS- INCLUDING THE CITIES OF...ANGEL FIRE...MORIARTY...ESTANCIA... CLINES CORNERS...RUIDOSO...CAPULIN...RATON...LAS VEGAS 402 AM MST FRI NOV 13 2009 ...WIND ADVISORY IN EFFECT UNTIL 6 PM MST THIS EVENING... THE NATIONAL WEATHER SERVICE IN ALBUQUERQUE HAS ISSUED A WIND ADVISORY...WHICH IS IN EFFECT UNTIL 6 PM MST THIS EVENING. WEST AND SOUTHWEST WINDS OF 25 TO 35 MPH WITH FREQUENT GUSTS TO 50 MPH CAN BE EXPECTED TODAY. THE STRONGEST GUSTS WILL AFFECT THE IMMEDIATE EAST SLOPES OF THE CENTRAL MOUNTAIN CHAIN FROM LATE MORNING THROUGH MID-AFTERNOON...ESPECIALLY TO THE LEE OF THE CAPITAN AND NORTHERN SACRAMENTO MOUNTAINS AS WELL AS SOUTHWEST CHAVES COUNTY WHERE GUSTS TO NEAR 55 MPH WILL BE POSSIBLE. THE WINDS WILL SLOWLY SUBSIDE DURING THE EVENING BUT WILL REMAIN LOCALLY WINDY THROUGH TONIGHT. PRECAUTIONARY/PREPAREDNESS ACTIONS... MOTORISTS SHOULD EXERCISE CAUTION WHILE TRAVELLING IN THE WIND ADVISORY AREA. SUDDEN GUSTS OF WIND MAY CAUSE YOU TO LOSE CONTROL OF YOUR VEHICLE. EXTRA ATTENTION SHOULD BE GIVEN TO CROSS WINDS. && $$ NMZ531>534-537-539-540-131915- /O.NEW.KABQ.WI.Y.0039.091113T1900Z-091114T0100Z/ HARDING COUNTY-EASTERN SAN MIGUEL COUNTY-GUADALUPE COUNTY- QUAY COUNTY-DE BACA COUNTY-EASTERN LINCOLN COUNTY- SOUTHWEST CHAVES COUNTY- INCLUDING THE CITIES OF...ROY...CONCHAS...SANTA ROSA... TUCUMCARI...FORT SUMNER...PICACHO...ELK 402 AM MST FRI NOV 13 2009 ...WIND ADVISORY IN EFFECT FROM NOON TODAY TO 6 PM MST THIS EVENING... THE NATIONAL WEATHER SERVICE IN ALBUQUERQUE HAS ISSUED A WIND ADVISORY...WHICH IS IN EFFECT FROM NOON TODAY TO 6 PM MST THIS EVENING. SOUTHWEST WINDS OF 25 TO 35 MPH WITH GUSTS TO 50 MPH ARE EXPECTED TO DEVELOP BY MIDDAY AND CONTINUE THROUGH THE AFTERNOON BEFORE SLOWLY DIMINISHING BY EARLY EVENING. THE STRONGEST GUSTS WILL BUFFET SOUTHWEST CHAVES AND EASTERN LINCOLN COUNTIES...AS WELL AS THE INTERSTATE 40 CORRIDOR BETWEEN MORIARTY AND TUCUMCARI. PRECAUTIONARY/PREPAREDNESS ACTIONS... MOTORISTS SHOULD EXERCISE CAUTION WHILE TRAVELLING IN THE WIND ADVISORY AREA. SUDDEN GUSTS OF WIND MAY CAUSE YOU TO LOSE CONTROL OF YOUR VEHICLE. EXTRA ATTENTION SHOULD BE GIVEN TO CROSS WINDS. && $$ KJ/SHY
2 follow-up statements
000 WWUS75 KABQ 131900 NPWABQ URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE ALBUQUERQUE NM 1200 PM MST FRI NOV 13 2009 ...STRONG WINDS ALONG AND EAST OF THE CENTRAL MOUNTAIN CHAIN THIS AFTERNOON... .A STRENGHTENING SOUTHWEST FLOW ALOFT NEAR AND ABOVE RIDGETOP LEVEL COMBINED WITH A DEEPENING AREA OF SURFACE LOW PRESSURE EAST OF TRINIDAD COLORADO WILL RESULT IN WIDESPREAD WINDY CONDITIONS THROUGH EARLY EVENING FOR AREAS ALONG AND EAST OF THE CENTRAL MOUNTAIN CHAIN. THE STRONGEST WINDS WILL IMPACT THE IMMEDIATE EAST SLOPES...AS WELL AS THE CENTRAL HIGHLANDS AND HIGH PLAINS OF EAST CENTRAL NEW MEXICO. NMZ515-522-523-526>529-140100- /O.CON.KABQ.WI.Y.0039.000000T0000Z-091114T0100Z/ EAST SLOPES SANGRE DE CRISTO MOUNTAINS-ESTANCIA VALLEY- CENTRAL HIGHLANDS-SOUTH CENTRAL MOUNTAINS- RATON RIDGE/JOHNSON MESA-FAR NORTHEAST HIGHLANDS- NORTHEAST HIGHLANDS- INCLUDING THE CITIES OF...ANGEL FIRE...MORIARTY...ESTANCIA... CLINES CORNERS...RUIDOSO...CAPULIN...RATON...LAS VEGAS 1200 PM MST FRI NOV 13 2009 ...WIND ADVISORY REMAINS IN EFFECT UNTIL 6 PM MST THIS EVENING... A WIND ADVISORY REMAINS IN EFFECT UNTIL 6 PM MST THIS EVENING. WEST AND SOUTHWEST WINDS OF 25 TO 35 MPH WITH FREQUENT GUSTS TO 50 MPH CAN BE EXPECTED THIS AFTERNOON. THE STRONGEST GUSTS WILL AFFECT THE IMMEDIATE EAST SLOPES OF THE CENTRAL MOUNTAIN CHAIN THROUGH MID-AFTERNOON...ESPECIALLY TO THE LEE OF THE CAPITAN AND NORTHERN SACRAMENTO MOUNTAINS AS WELL AS SOUTHWEST CHAVES COUNTY WHERE GUSTS TO NEAR 55 MPH WILL BE POSSIBLE. THE WINDS WILL SLOWLY SUBSIDE DURING THE EVENING BUT WILL REMAIN LOCALLY WINDY THROUGH TONIGHT. PRECAUTIONARY/PREPAREDNESS ACTIONS... MOTORISTS SHOULD EXERCISE CAUTION WHILE TRAVELLING IN THE WIND ADVISORY AREA. SUDDEN GUSTS OF WIND MAY CAUSE YOU TO LOSE CONTROL OF YOUR VEHICLE. EXTRA ATTENTION SHOULD BE GIVEN TO CROSS WINDS. && $$ NMZ531>534-537-539-540-140100- /O.CON.KABQ.WI.Y.0039.000000T0000Z-091114T0100Z/ HARDING COUNTY-EASTERN SAN MIGUEL COUNTY-GUADALUPE COUNTY- QUAY COUNTY-DE BACA COUNTY-EASTERN LINCOLN COUNTY- SOUTHWEST CHAVES COUNTY- INCLUDING THE CITIES OF...ROY...CONCHAS...SANTA ROSA... TUCUMCARI...FORT SUMNER...PICACHO...ELK 1200 PM MST FRI NOV 13 2009 ...WIND ADVISORY IN EFFECT UNTIL 6 PM MST THIS EVENING... A WIND ADVISORY IN EFFECT UNTIL 6 PM MST THIS EVENING. SOUTHWEST WINDS OF 25 TO 35 MPH WITH GUSTS TO 50 MPH ARE EXPECTED TO DEVELOP BY EARLY AFTERNOON AND CONTINUE THROUGH THE LATE AFTERNOON BEFORE SLOWLY DIMINISHING BY EARLY EVENING. THE STRONGEST GUSTS WILL BUFFET SOUTHWEST CHAVES AND EASTERN LINCOLN COUNTIES...AS WELL AS THE INTERSTATE 40 CORRIDOR FROM THE WESTERN GUADALUPE COUNTY BORDER TO AROUND TUCUMCARI. PRECAUTIONARY/PREPAREDNESS ACTIONS... MOTORISTS SHOULD EXERCISE CAUTION WHILE TRAVELLING IN THE WIND ADVISORY AREA. SUDDEN GUSTS OF WIND MAY CAUSE YOU TO LOSE CONTROL OF YOUR VEHICLE. EXTRA ATTENTION SHOULD BE GIVEN TO CROSS WINDS. && $$
000 WWUS75 KABQ 132237 NPWABQ URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE ALBUQUERQUE NM 337 PM MST FRI NOV 13 2009 NMZ515-522-523-526>529-531>534-537-539-540-132345- /O.CAN.KABQ.WI.Y.0039.000000T0000Z-091114T0100Z/ EAST SLOPES SANGRE DE CRISTO MOUNTAINS-ESTANCIA VALLEY- CENTRAL HIGHLANDS-SOUTH CENTRAL MOUNTAINS- RATON RIDGE/JOHNSON MESA-FAR NORTHEAST HIGHLANDS- NORTHEAST HIGHLANDS-HARDING COUNTY-EASTERN SAN MIGUEL COUNTY- GUADALUPE COUNTY-QUAY COUNTY-DE BACA COUNTY- EASTERN LINCOLN COUNTY-SOUTHWEST CHAVES COUNTY- INCLUDING THE CITIES OF...ANGEL FIRE...MORIARTY...ESTANCIA... CLINES CORNERS...RUIDOSO...CAPULIN...RATON...LAS VEGAS...ROY... CONCHAS...SANTA ROSA...TUCUMCARI...FORT SUMNER...PICACHO...ELK 337 PM MST FRI NOV 13 2009 ...WIND ADVISORY IS CANCELLED... THE NATIONAL WEATHER SERVICE IN ALBUQUERQUE HAS CANCELLED THE WIND ADVISORY. WIND SPEEDS HAVE REMAINED BELOW CRITERIA THIS AFTERNOON DUE TO ABUNDANT CLOUDINESS ACROSS EASTERN NEW MEXICO. THEREFORE...THE WIND ADVISORY HAS BEEN CANCELLED. HOWEVER...GUSTY WINDS TO 40 MPH WILL REMAIN POSSIBLE ALONG AND JUST EAST OF THE CENTRAL MOUNTAINS THROUGH EARLY EVENING. $$ 34
What forecasters said that day
The local office's own words before this wind advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Albuquerque, NM wrote its last area forecast discussion before this wind advisory went out at Nov 13, 3:03 AM MST, 59 minutes earlier.
Area forecast discussion, Nov 13, 3:03 AM MST, 59 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE ALBUQUERQUE NM 303 AM MST FRI NOV 13 2009 .DISCUSSION... CURRENTLY...DEEP TROUGH ALOFT LIES FROM ARCTIC CANADA TO SOUTHERN CALIFORNIA WITH BROAD SOUTHWEST FLOW PUSHING AMPLE TROPICAL MOISTURE ACROSS NEW MEXICO AHEAD OF THE TROUGH. SURFACE LOW DEEPENING OVER SOUTHEAST COLORADO WITH COLD FRONT DROPPING SOUTH INTO NORTHERN NEW MEXICO WILL BE KEY WEATHER PLAYERS TODAY. MODELS...REASONABLE CONSENSUS IN A VERY ACTIVE AND ENERGETIC PATTERN THROUGH THE WEEKEND AND INTO EARLY NEXT WORK WEEK. TROUGH AXIS WILL SWING EAST ACROSS NEW MEXICO THROUGH FIRST PART OF THE WEEKEND AS NEXT SHORTWAVE BLASTS FROM WESTERN CANADA TO THE FOUR CORNERS IN TIME FOR SUNDAY. THIS SECOND IMPULSE WILL PUSH MUCH COLDER AIR ACROSS NEW MEXICO FOR SATURDAY NIGHT WITH SIGNIFICANT DROP IN SNOW LEVELS...AND COLD AIR REMAINING IN PLACE THROUGH SUNDAY NIGHT INTO MONDAY. CONSENSUS SOLUTION PUSHES SYSTEM INTO THE CENTRAL PLAINS THROUGH THE DAY ON MONDAY WITH TIGHT NORTHERLY FLOW WORKING INTO THE STATE IN ADVANCE OF HIGH AMPLITUDE POSITIVELY TILTED RIDGE BUILDING IN BEHIND THE WEATHER SYSTEM STALLING OVER THE CENTRAL PLAINS. NEXT TROUGH WILL MOVE OUT OF THE NORTH PACIFIC TO THE CALIFORNIA COAST BY MIDWEEK AND TOWARD THE FOUR CORNERS BY THURSDAY. SOLUTION THIS ROUND KEEPS MOST OF THE ENERGY NORTH OF NEW MEXICO AS TROUGH SWINGS INTO THE CENTRAL ROCKIES...BUT WITH INCREASED FLOW ALOFT WILL KEEP SURFACE CONDITIONS BREEZY HEADING INTO THE LAST OF THE UPCOMING WORK WEEK. NEAR TERM...TODAY THROUGH MONDAY...A RETURN TO WINTER MOVING ACROSS THE WEEKEND...DEEPENING SURFACE LOW OVER SOUTHEAST COLORADO WILL TIGHTEN SURFACE PRESSURE GRADIENTS FROM THE CENTRAL MOUNTAINS EAST TODAY...WITH WIND SPEEDS PUSHING ACROSS ADVISORY THRESHOLDS FOR THE EAST SLOPES OF THE CENTRAL MOUNTAINS THIS MORNING...AND INCREASING ACROSS THE REMAINDER OF THE EASTERN PLAINS THIS AFTERNOON...WITH STRONGEST WINDS ALONG A RUIDOSO TO MOSQUERO AXIS AND ALONG THE INTERSTATE 40 CORRIDOR. TEMPERATURES REMAINING A FEW DEGREES ABOVE NORMAL..WITH TEMPERATURES RUNNING A LITTLE WARMER OVER THE EASTERN PLAINS. COLD FRONT MOVING ACROSS THE FOUR CORNERS AND MOVING SOUTH AND EAST WILL KICK OFF SHOWERS FOR THE NORTH AND WEST...WITH RAIN CHANGING TO SNOW OVER THE HIGHER PEAKS TONIGHT AND ACCUMULATIONS EXPECTED NEAR THE COLORADO BORDER. FOR SATURDAY...BIG TEMPERATURE DROP TO BELOW NORMAL STATEWIDE IN WAKE OF COLD FRONT...WITH EXPANSION OF SHOWER COVERAGE TO THE EAST AND SOUTH THROUGH THE DAY WITH SNOW LEVELS FALLING TO NEAR 7000 FEET. SNOW ACCUMULATIONS ACROSS THE NORTHERN MOUNTAINS PUSHING UP AGAINST WARNING CRITERIA NEAR THE COLORADO BORDER MAY MERIT WINTER STORM WATCHES BY DAY SHIFT COLLEAGUES...WITH THE MAIN EVENT GETTING STARTED IN EARNEST WITH BROAD COVERAGE ON SATURDAY NIGHT. SNOW LEVELS WILL START DROPPING BELOW 7000 FEET SATURDAY NIGHT HEADING INTO SUNDAY. FOR SUNDAY...PLUNGE INTO THE DEEP FREEZE WITH DAYTIME HIGHS IN DOUBLE DIGITS BELOW NORMAL AND SNOW LEVELS DROPPING STEADILY INTO THE EVENING AS POWERFUL COLD FRONT REACHES THE MEXICO BORDER BY LATE SUNDAY NIGHT. CLOSED LOW ALOFT MOVES TO EASTERN NEW MEXICO...AND SNOW COVERAGE SHIFT TO THE NORTHEAST PLAINS WITH SIGNIFICANT ACCUMULATIONS POSSIBLE. SOMEWHAT LIGHTER ACCUMULATIONS IN THE CARDS FOR MUCH OF THE REMAINDER OF THE STATE...ESPECIALLY OVER THE HIGHER COUNTRY. FOR MONDAY...CLOSED LOW MOVES EAST INTO THE CENTRAL PLAINS WITH BRISK NORTH FLOW SETTING UP ACROSS NEW MEXICO FORESTALLING ANY WARM UP. TEMPERATURES REMAINING IN DOUBLE DIGITS BELOW NORMAL FOR THE DAY WITH LAST OF THE LINGERING SHOWERS REMAINING OVER THE NORTHEASTERN AND EASTERN PLAINS CLOSE TO THE TEXAS BORDER. REMAINDER OF THE STATE CLEARING OUT FROM WEST TO EAST. OUTLOOK...TUESDAY THROUGH THURSDAY...BROAD WARMING TREND UNDERWAY WITH TEMPERATURES REBOUNDING TO NORMAL BY MIDWEEK AS RIDGE BUILDS NORTH AND EAST ACROSS NEW MEXICO. NEXT SYSTEM CLIPPING THE FOUR CORNERS AND NORTHERN NEW MEXICO ON THURSDAY...WITH GUSTY WINDS DEVELOPING THURSDAY AS SURFACE TROUGH DEEPENS OVER THE EASTERN END OF THE STATE. SHY && .AVIATION... STRONG WINDS ALONG AND EAST OF THE CENTRAL MOUNTAIN CHAIN AS WELL AS AREAS OF MVFR CEILINGS AND MTN TOP OBSCURATIONS ACROSS NC/NW PORTIONS OF THE STATE HIGHLIGHT THE MAIN AVIATION WX CONCERNS THROUGH 12Z SAT. A FAST AND STRENGTHENING SWLY FLOW ALOFT WILL CONTINUE OVER THE REGION TODAY...BEFORE WEAKENING SOMEWHAT TONIGHT INTO EARLY SATURDAY MORNING. CONSIDERABLE MID AND HIGH LEVEL VFR CLOUDINESS WILL REMAIN PREDOMINATE BUT CEILINGS WILL GRADUALLY LOWER ACROSS THE NORTHWEST QUARTER OF THE STATE DURING THE AFTERNOON AS A COLD FRONT APPROACHES. FREQUENT WIND GUSTS EXCEEDING 40-50 MPH WILL BE COMMON EAST OF THE CENTRAL MOUNTAIN CHAIN...AS WELL AS THE HIGHER TERRAIN OF SC AND SW SECTIONS. GUSTY WINDS WILL SLOWLY SUBSIDE AFTER 02Z WITH AREAS OF MVFR CEILINGS EXPANDING ACROSS NC/NW AREAS TONIGHT. NEXT AVIATION DISCUSSION SCHEDULED FOR 22Z. && .FIRE WEATHER... THE RECENT STRETCH OF MILD AND TRANQUIL WEATHER WILL COME TO AN END BEGINNING TODAY...AS A SIGNIFICANT CHANGE TOWARD MUCH COOLER AND UNSETTLED WEATHER IS EXPECTED THIS WEEKEND. AN UPPER LEVEL TROUGH WILL GATHER STRENGTH AS IT DROPS SOUTHEASTWARD FROM THE PACIFIC NORTHWEST AND INTO THE GREAT BASIN TONIGHT INTO SATURDAY. AHEAD OF THIS SYSTEM...A FAST SOUTHWESTERLY FLOW ALOFT WILL CONTINUE OVER NEW MEXICO WITH THE STRONGEST WINDS NEAR AND JUST ABOVE RIDGETOP LEVEL EXTENDING FROM SOUTHWEST NEW MEXICO EAST-NORTHEASTWARD TO THE EAST CENTRAL PLAINS. FREQUENT WIND GUSTS EXCEEDING 40 MPH CAN BE EXPECTED ALONG AND EAST OF THE CENTRAL MOUNTAIN CHAIN TODAY INTO THE EARLY EVENING...WITH A TREND TOWARD LIGHTER WIND SPEEDS BY SATURDAY ALTHOUGH BREEZY CONDITIONS WILL LINGER FOR THE WIND PRONE EAST SLOPE AREAS. WHILE WIND SPEEDS WILL EASILY MEET CRITERIA...MIN RH/S WILL REMAIN SUFFICIENTLY HIGH TO PRECLUDE HIGHLIGHTS. MEANWHILE...THE COMBINATION OF FAVORABLE OROGRAPHIC LIFT AND TOP DOWN MOISTENING WILL LEAD TO MAINLY ISOLATED RAIN AND HIGHER TERRAIN SNOW SHOWERS TODAY INTO THIS EVENING BUT WETTING PRECIPITATION WILL BE LIMITED. THE MAIN COLD FRONT ASSOCIATED WITH THE INCOMING TROUGH WILL PUSH INTO THE FOUR CORNERS REGION LATE SATURDAY INTO SATURDAY NIGHT...AND IT THIS FRONT THAT WILL BE THE PRIMARY FOCUS THIS FORECAST PERIOD. PRESENT INDICATIONS ARE THAT THE UPPER LEVEL TROUGH WILL CLOSE OFF OVER THE FOUR CORNERS REGION EARLY SUNDAY...TRACKING SLOWLY EASTWARD ACROSS NORTHERN NEW MEXICO DURING THE DAY SUNDAY INTO SUNDAY NIGHT. THIS TRACK WILL FAVOR THE NORTHERN MOUNTAINS AND NORTHEAST FOR WIDESPREAD PRECIPITATION FALLING PREDOMINATELY AS SNOW AT THE LOWER ELEVATIONS AS MUCH COLDER AIR FILTERS SOUTH. OVERALL...THE WEEKEND IS SHAPING UP TO BE COLDER AND POTENTIALLY WHITE ACROSS MUCH OF NORTHERN NEW MEXICO WITH SNOW POSSIBLE FOR EVEN THE CENTRAL VALLEYS AND HIGH PLAINS OF EAST-CENTRAL AND NORTHEAST NEW MEXICO. A DRIER AND WARMER PATTERN IS EXPECTED TO RETURN BY THE MIDDLE OF NEXT WEEK. KJ && .PRELIMINARY POINT TEMPS/POPS... FARMINGTON...................... 54 36 50 30 / 50 40 50 50 DULCE........................... 52 31 46 26 / 60 50 50 60 CUBA............................ 54 29 48 26 / 50 40 30 50 GALLUP.......................... 54 32 48 25 / 30 40 30 50 EL MORRO........................ 53 31 47 25 / 30 30 30 50 GRANTS.......................... 57 31 51 25 / 30 30 30 40 QUEMADO......................... 59 31 51 24 / 20 30 30 40 GLENWOOD........................ 63 39 59 36 / 20 20 20 20 CHAMA........................... 47 26 43 22 / 60 60 60 70 LOS ALAMOS...................... 53 31 47 26 / 40 30 20 40 PECOS........................... 56 32 51 27 / 20 20 20 30 CERRO/QUESTA.................... 53 27 46 24 / 30 30 20 40 RED RIVER....................... 45 26 42 23 / 30 30 30 40 ANGEL FIRE...................... 48 26 43 23 / 30 30 20 40 TAOS............................ 53 29 48 27 / 30 30 20 40 ESPANOLA........................ 60 32 55 30 / 30 20 20 40 SANTA FE........................ 56 32 50 26 / 30 20 20 30 SANTA FE AIRPORT................ 58 35 52 30 / 30 20 20 30 ALBUQUERQUE FOOTHILLS........... 60 39 54 33 / 20 20 20 30 ALBUQUERQUE HEIGHTS............. 62 41 56 36 / 20 20 20 20 ALBUQUERQUE VALLEY.............. 62 39 56 36 / 20 20 20 20 ALBUQUERQUE WEST MESA........... 62 40 55 36 / 20 20 20 20 LOS LUNAS....................... 65 37 60 34 / 10 10 20 20 RIO RANCHO...................... 62 39 55 34 / 20 20 20 20 SOCORRO......................... 67 40 62 37 / 5 5 20 10 SANDIA PARK/CEDAR CREST......... 55 33 49 29 / 20 20 20 30 MORIARTY/ESTANCIA............... 59 36 53 31 / 10 20 20 30 CLINES CORNERS.................. 56 33 51 27 / 10 20 10 20 GRAN QUIVIRA.................... 61 38 57 33 / 10 10 20 20 CARRIZOZO....................... 66 41 60 36 / 5 5 5 10 RUIDOSO......................... 58 38 54 34 / 5 5 5 10 CAPULIN......................... 61 28 48 27 / 0 10 10 30 RATON........................... 65 31 52 28 / 5 10 10 30 LAS VEGAS....................... 60 33 52 26 / 10 10 5 30 CLAYTON......................... 70 35 48 29 / 0 5 5 40 ROY............................. 63 36 51 33 / 0 5 5 20 CONCHAS......................... 71 39 61 34 / 0 5 0 20 SANTA ROSA...................... 70 40 63 35 / 0 5 0 10 TUCUMCARI....................... 73 40 62 34 / 0 0 0 20 CLOVIS.......................... 74 42 63 36 / 0 0 0 10 PORTALES........................ 75 44 66 38 / 0 0 0 10 FORT SUMNER..................... 72 41 64 35 / 0 0 0 10 ROSWELL......................... 77 45 71 41 / 0 0 0 5 PICACHO......................... 71 44 66 37 / 0 5 0 5 ELK............................. 67 41 61 35 / 0 5 5 5 && .ABQ WATCHES/WARNINGS/ADVISORIES... WIND ADVISORY FROM NOON TODAY TO 6 PM MST THIS EVENING FOR THE FOLLOWING ZONES...NMZ531>534-537-539-540. WIND ADVISORY UNTIL 6 PM MST THIS EVENING FOR THE FOLLOWING ZONES... NMZ515-522-523-526>529. && SHY/KJ
Hazardous weather outlook, Nov 12, 6:00 AM MST, 22 hours 2 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE ALBUQUERQUE NM 600 AM MST THU NOV 12 2009 NMZ501>540-131300- ALBUQUERQUE METRO AREA-CENTRAL HIGHLANDS-CHAVES COUNTY PLAINS- CHUSKA MOUNTAINS-CURRY COUNTY-DE BACA COUNTY- EAST SLOPES SANGRE DE CRISTO MOUNTAINS-EASTERN LINCOLN COUNTY- EASTERN SAN MIGUEL COUNTY-ESTANCIA VALLEY-FAR NORTHEAST HIGHLANDS- FAR NORTHWEST HIGHLANDS-GUADALUPE COUNTY-HARDING COUNTY- JEMEZ MOUNTAINS-LOWER CHAMA RIVER VALLEY-LOWER RIO GRANDE VALLEY- NORTHEAST HIGHLANDS- NORTHERN SANGRE DE CRISTOS ABOVE 9500 FEET/RED RIVER- NORTHWEST HIGHLANDS-NORTHWEST PLATEAU-QUAY COUNTY- RATON RIDGE/JOHNSON MESA-ROOSEVELT COUNTY-SAN FRANCISCO RIVER VALLEY- SAN JUAN MOUNTAINS-SANDIA/MANZANO MOUNTAINS-SANTA FE METRO AREA- SOUTH CENTRAL HIGHLANDS-SOUTH CENTRAL MOUNTAINS- SOUTHERN SANGRE DE CRISTOS ABOVE 9500 FEET-SOUTHWEST CHAVES COUNTY- SOUTHWEST MOUNTAINS-UNION COUNTY-UPPER RIO GRANDE VALLEY- UPPER TULAROSA VALLEY-WEST CENTRAL HIGHLANDS-WEST CENTRAL MOUNTAINS- WEST CENTRAL PLATEAU-WEST SLOPES SANGRE DE CRISTO MOUNTAINS- 600 AM MST THU NOV 12 2009 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NORTH AND CENTRAL NEW MEXICO. .DAY ONE...TODAY AND TONIGHT NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY SOUTHWEST WINDS OF 20 TO 30 MPH WITH GUSTS UP TO 45 MPH ARE EXPECTED TO DEVELOP FRIDAY ALONG AND TO THE EAST OF THE CENTRAL MOUNTAIN CHAIN...PARTICULARLY OVER THE SOUTH CENTRAL MOUNTAINS. WHILE ONLY LIGHT SNOW ACCUMULATIONS ARE POSSIBLE TONIGHT INTO EARLY FRIDAY OVER THE HIGHER TERRAIN OF THE NORTHWEST MOUNTAINS...A MORE SIGNIFICANT SNOWFALL IS POSSIBLE SATURDAY NIGHT INTO SUNDAY OVER THE HIGHER TERRAIN ALONG AND NORTH OF INTERSTATE 40. WEATHER CAN CHANGE VERY RAPIDLY. ALWAYS USE THE LATEST FORECASTS... WATCHES AND WARNINGS FOR PLANNING PURPOSES. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT ANTICIPATED. GUYER
In the hours before
Special weather statement, Nov 13, 3:44 AM MST, 18 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE ALBUQUERQUE NM 344 AM MST FRI NOV 13 2009 NMZ501>540-132300- ALBUQUERQUE METRO AREA-CENTRAL HIGHLANDS-CHAVES COUNTY PLAINS- CHUSKA MOUNTAINS-CURRY COUNTY-DE BACA COUNTY- EAST SLOPES SANGRE DE CRISTO MOUNTAINS-EASTERN LINCOLN COUNTY- EASTERN SAN MIGUEL COUNTY-ESTANCIA VALLEY-FAR NORTHEAST HIGHLANDS- FAR NORTHWEST HIGHLANDS-GUADALUPE COUNTY-HARDING COUNTY- JEMEZ MOUNTAINS-LOWER CHAMA RIVER VALLEY-LOWER RIO GRANDE VALLEY- NORTHEAST HIGHLANDS- NORTHERN SANGRE DE CRISTOS ABOVE 9500 FEET/RED RIVER- NORTHWEST HIGHLANDS-NORTHWEST PLATEAU-QUAY COUNTY- RATON RIDGE/JOHNSON MESA-ROOSEVELT COUNTY-SAN FRANCISCO RIVER VALLEY- SAN JUAN MOUNTAINS-SANDIA/MANZANO MOUNTAINS-SANTA FE METRO AREA- SOUTH CENTRAL HIGHLANDS-SOUTH CENTRAL MOUNTAINS- SOUTHERN SANGRE DE CRISTOS ABOVE 9500 FEET-SOUTHWEST CHAVES COUNTY- SOUTHWEST MOUNTAINS-UNION COUNTY-UPPER RIO GRANDE VALLEY- UPPER TULAROSA VALLEY-WEST CENTRAL HIGHLANDS-WEST CENTRAL MOUNTAINS- WEST CENTRAL PLATEAU-WEST SLOPES SANGRE DE CRISTO MOUNTAINS- 344 AM MST FRI NOV 13 2009 ...SIGNIFICANT TEMPERATURE DROPS AND SNOWFALL HEADED FOR NEW MEXICO THIS WEEKEND... A DOUBLE BARRELED PAIR OF STORM SYSTEMS ORIGINATING IN WESTERN CANADA WILL GIVE NEW MEXICO A DOUBLE PUNCH OF WINTRY WEATHER THROUGH THE WEEKEND. GUSTY SOUTHWEST WINDS AHEAD OF A STALLING STORM SYSTEM NEAR THE FOUR CORNERS WILL TUG MOISTURE INTO NEW MEXICO FROM THE TROPICAL PACIFIC OCEAN...AS AN ASSOCIATED COLD FRONT PLUNGES SOUTH AND EAST ACROSS THE STATE THROUGH TONIGHT. AS THE COLD FRONT KICKS OFF SHOWERS UNDER BROADLY CLOUDY SKIES THIS AFTERNOON THROUGH TONIGHT... RAIN WILL CHANGE TO SNOW OVER THE SUMMITS AND HIGHER SLOPES OF THE NORTHERN MOUNTAINS AND SANGRE DE CRISTO MOUNTAINS. EXPECT HEAVIEST ACCUMULATIONS NEAR THE COLORADO LINE REACHING AROUND 4 INCHES BY EARLY SATURDAY MORNING. A MUCH STRONGER WEATHER SYSTEM WILL APPROACH THE FOUR CORNERS LATE SATURDAY AFTERNOON PACKING MUCH COLDER AIR...AND THIS WILL PRODUCE DOUBLE DIGIT TEMPERATURE DROPS AS THE COLDER AIR SWEEPS SOUTH AND EAST ACROSS THE STATE DURING THE DAY. SNOW SHOWERS OVER THE HIGHER SLOPES AND SUMMITS WILL EXPAND TO THE LOWER SLOPES AND VALLEYS SATURDAY NIGHT INTO SUNDAY AS SNOW LEVELS DROP...WITH HEAVIEST ACCUMULATIONS ACROSS THE NORTHERN MOUNTAINS NEAR THE COLORADO BORDER...AND OVER THE CONTINENTAL DIVIDE AND WESTERN MOUNTAINS. WITH THE WEATHER SYSTEM SHIFTING EAST SUNDAY NIGHT...SNOW COVERAGE WILL SPREAD ACROSS THE SANGRE DE CRISTO MOUNTAINS INTO THE NORTHEAST PLAINS THROUGH EARLY MONDAY MORNING...WITH CONTINUING SIGNIFICANT ACCUMULATIONS NEAR THE COLORADO BORDER AS SNOW LEVELS DROP TO THE SURFACE. SNOW SHOWERS WILL LINGER OVER THE EASTERN AND NORTHEASTERN PLAINS MONDAY BEFORE TAPERING OFF BY MONDAY EVENING. ALTHOUGH THE EXACT TRACK OF THE WEEKEND WEATHER SYSTEM REMAINS UNCERTAIN...WITH UNCERTAINTY ON LOCATIONS AND AMOUNTS OF HEAVIEST SNOWFALL...THOSE PLANNING TRAVEL OR OUTDOOR ACTIVITIES IN NORTHERN AND CENTRAL NEW MEXICO SHOULD EXPECT WINTRY WEATHER...SNOWFALL OVER MOUNTAINS AND SLOPES AND OVER THE NORTHEAST PLAINS...AND TEMPERATURES FALLING WELL BELOW NORMAL THROUGH THE WEEKEND. STAY IN TOUCH WITH YOUR PREFERRED WEATHER INFORMATION SOURCE FOR THE LATEST FORECASTS AND STATEMENTS AS YOUR PLANS TAKE SHAPE. SHY/KJ
The office that day
Everything else NWS Albuquerque, NM issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Nov 13, 3:41 PM MST | Winter Storm Watch | ABQ | 24 hr |
Nearby
Wind Advisories in New Mexico, 2009Every wind advisory in 2009
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.